MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLE
Model Number 6875
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Within 24hrs post procedure it was found that a patient's foot was broken after not being able to apply pressure to stand.This patient had a direct anterior hip preformed, and rotation to the foot had been applied, degree unknown.
 
Additional Manufacturer Narrative
Per the information obtained from the investigation, no problems were reported with the device itself.Hospital declined to provide any additional information apart from that.Hence the root cause was not established/unknown as is no evidence/indication that points towards anything unusual regarding the patient, surgical procedure or the device usage.
 
Event or Problem Description

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587
5104291500
MDR Report Key20192234
Report Number2921578-2024-00019
Device Sequence Number12513201
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public(01)00842430108747(21)2020-3185
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale